MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during labrum re-fix surgery the device did break off while inserting.The broken off piece has been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-2923ps pushlock assembly (no batch indicator present) was received for investigation.Visual inspection identified that the peek eyelet at the distal tip of the pushlock driver had collapsed to one side, with breakage evident.The fragment generated during this event was not returned for analysis.No damage was present to the peek anchor or the remainder of the assembly.The remainder of the peek eyelet wall was assessed where it was identified that the wall thickness present fell within tolerance.As such, the observed condition is most likely the result of improper bone preparation, off-axis insertion, and/or user applied mechanical forces during insertion.It was noted that the method of bone preparation used, as well as the bone quality encountered during the procedure, were not recorded.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11313935
Report Number1220246-2021-02572
Device Sequence Number17172943
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number10785934
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date04/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;